Tired of being tired!

Really fed up today, so down in the dumps! Waiting on my biologic drug treatment now for 9 months,Up my steroids as my back was going into spasms So up my weight goes again,just feel so fat and worn out all the time,SO tired day and night, but put on a brave face and smile!!!! Don't want to go down the road of anti depressants. Shed a few tears last week in the shower, helped a little,,,,,Just dont want to annoy anyone at home, Sorry for moaning ;0(

,

10 Replies

oldestnewest
  • Im on my 2nd lot of steroids in two years..so carrying extra weight too!.. I asked for small supply of diazepam for back spasms and had some physio/ hydro too. maybe see if this is possible for you too?..

    It helped me and to be quite honest if you can have some input into your treatment/ tell them how your are feeling it might help?

    Alison

  • Paula i empathise with you exact same position - i'm at my consultant appointment today to get a different dmard but like you tired and i don't just feel so fat i am so fat. i am hoping once i get medication i feel positive enough to take on the food issue but just too tired at the minute.

  • Oh Paula your sooo not alone. I'm on steroids all the time, i take two everyday. Ring your consultant and hassle him until you get some relief. I did because i didn't know what was wrong with me. I already had ra so i thought the pain was that. I thought i was going crazy. It turns out that i've got fibromyalgia. As to the weight like our other ladies say i'm already overweight, i don't know how to shift it. All we get told is lose weight it will help,but how do you lose weight when your on so many drugs,i don't know. I hope you get some relieve soon.

    Sylvia. xx

  • I can so relate to you at the moment as I am really tired but keep waking up through the night for some reason. Also having flushes all the time but don't know if that is related to the RA. I had to take day off work yesterday to try and rest but still feel the same today. It looks like everyone feels the same. I am due to see Rheumy consultant next week and i will be getting new DMARD. I had steriod injection 7 weeks ago and it seems to have worn off. The only other drug i am taking at the moment is Arcoxia and Omeprazole along with Fuoxitene which at the moment is not making me feel any better. I have not long been diagnosed so I am still in the early stages with relation to the drugs. Doctor did say they may put me on Methotrexate on my next visit which i am expecting next week.

    I too cannot diet as all I think about at the moment is RA from the moment I wake up to the moment I go to bed.

  • Fluoxetine and other ant depressants take a minimum of 14 days to give benefit..So I am hoping you that you will gain benefit.. again different anti depressants suit different people .

  • Please don't suffer in silence, nobody should have to feel this way all the time. I know it is part of RA feeling tired and depressed at times but when your tearful and the feeling of being down doesn't go away then you should seek help.

    Your GP will probably be the best one for this, I know you say you don't want to go down the road of anti depressants but depression is an illness and must be treated. It won't go away on its own especially when your suffering with RA, you have so many other things to put up with at the moment.

    Pester!! the consultant too. sometimes it's the only way. i always tell people to do this and I know most don't like to be a nuisance but it's not being a nuisance it's about getting the treatment you deserve. If your consultant doesn't hear from you he just presumes your doing ok!

    Get your GP to bring your Rheumys appointment forward, he can help you in this way, and tell the GP exactly how your feeling.

    Don't think about being fat neither we have all been there, once you get your RA under control you can sort your weight out later, your health as to be priority!

    Take care

    mand xx

  • You say you're waiting for anti tnf. Why? is there any reason they're delaying th is?

  • hi cathie. my ra nurse and doctor told me its because i live in northern Ireland ,you have to be on a waiting list for 9 months !

  • You're not alone in feeling like this - many people will recognise your situation, it's very early days still for you and things will get better.

    Statistically, 80% of people with any type of arthritis experience at least one episode of depression requiring medical attention - don't suffer on your own get some help, tell your gp how you're feeling - it's normal to feel like this whilst adjusting to such a major life change:-}

    Keep blogging and get support on here.

    Cece x

  • That 9 month waiting list is odd. Is there anyone you could appeal to? When I wasnt getting decent treatment about 9 years ago I wrote to my MP. Things did change - and not just for me. 9 months doesnt sound like a clinical reason, unless there is one hidden behind it.

    Good luck. And depression is hardly surprising as Cece says. But there is help out there.

    Cathie

You may also like...